# SDR DALA2017010900222

- Difficulty date: January 6, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 57,054 hours, 21,216 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Trigger
- Condition: Bent
- Location: R1 Door Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR RESERVOIR BOTTLE SAFETY WIRE MOUNT TRIGGER LEVER ASSY BENT.  REMOVED AND REPLACED R1 RESEVOIR BOTTLE IAW MM 52-11.
